MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; SCS IPG
Model Number 6661
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 11/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that the patient's ipg was inoperable.The patient underwent surgical intervention wherein the ipg was explanted and replaced, restoring therapy.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9378780
Report Number1627487-2019-13275
Device Sequence Number459386
Product Code MHY
UDI-Device Identifier05415067020253
UDI-Public05415067020253
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2019
Device Model Number6661
Device Catalogue Number6661
Device Lot Number6049551
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer12/30/2019
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date01/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight84